Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Prescribed with cipralex for manic depression. Have smoking addiction. Will this cause blood clots?

hello I just got prescribed Cipralex for manic depression and was wondering i am smoker will this give me blood clots? I also have a medicinal marijuana licence for severe back pain will this affect the cipralex. Also if I miss a dose or start feeling like i dont need them anymore what will happen when I go off them as I have read these are addictive.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for writing to Health Care Magic
Cipralex is an antidepressant. Infact it decreases the tendency for forming blood clots. So it is helpful in preventing clots. But it shouldnot be taken with aspirin and other agents which prevent forming clots as this may increase bleeding tendency. Medicinal cannabis is not known to have dangerous interaction with cipralex. Cipralex is not a dependence producing drug. But it needs to be used for sufficiently long time (as prescribed by ur doctor) for better management of ur illness.
Hope this helps u
Thanks and regards
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor